MathSciNet Relay Station
MathSciNet bibliographic data
MR1241168 (94h:53063) 53C30 (22E60)
Gorbatsevich, V. V. On the double normalizer of the stationary subalgebra of a plesiocompact homogeneous space. (Russian) Sibirsk. Mat. Zh. 34 (1993), no. 3, 62--69, 221, 226; translation in Siberian Math. J. 34 (1993), no. 3, 451–456
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement